Alert archive / California / Wind Advisories in 2007
Wind Advisory 103, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 4, 2007, 3:33 AM PDT. It took effect at May 4, 2007, 2:00 PM PDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2007, 3:33 AM PDT (10:33 UTC)
- In effect from
- May 4, 2007, 2:00 PM PDT
- Expired
- May 5, 2007, 12:00 PM PDT
- In force
- 22 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 041033 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 333 AM PDT FRI MAY 4 2007 ...GUSTY WESTERLY WINDS EXPECTED ACROSS THE ANTELOPE VALLEY TODAY... .THE COMBINATION OF A FRONTAL PASSAGE AND ONSHORE FLOW WILL PRODUCE WINDY CONDITIONS ACROSS THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING. ADVISORY LEVEL NORTH WINDS HAVE FAILED TO DEVELOP ACROSS SOUTHERN SANTA BARBARA COUNTY. THEREFORE...THE WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY HAS BEEN CANCELLED. CAZ039-052-041145- /O.CAN.KLOX.WI.Y.0102.000000T0000Z-070504T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 333 AM PDT FRI MAY 4 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WIDESPREAD ADVISORY LEVEL WINDS ARE NOT EXPECTED...LOCALLY GUSTY NORTH WINDS 20 TO 30 MPH WILL CONTINUE ACROSS THE AREA THROUGH THE MORNING HOURS. $$ CAZ059-041700- /O.NEW.KLOX.WI.Y.0103.070504T2100Z-070505T0600Z/ ANTELOPE VALLEY- 333 AM PDT FRI MAY 4 2007 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. WEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 40 MPH THIS AFTERNOON WITH HIGHER GUSTS. THE WINDS WILL CONTINUE THIS EVENING...THEN DECREASE OVERNIGHT. WITH THE GUSTY WINDS...AREAS OF BLOWING DUST AND SAND COULD PRODUCE REDUCED VISIBILITIES ACROSS THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RAT/ASR
7 follow-up statements
000 WWUS76 KLOX 041659 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 959 AM PDT FRI MAY 4 2007 ...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH MIDDAY SATURDAY... .A TROUGH OF LOW PRESSURE CENTERED OVER THE HIGH DESERT AND NEVADA WILL GRADUALLY SHIFT NORTHEAST AS HIGH PRESSURE UPSTREAM APPROACHES THROUGH SATURDAY. NORTHWEST WINDS WILL STRENGTHEN OVER THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS THIS EVENING AND THE ADVISORY AREA WILL LIKELY BE EXPANDED OVER THE HIGH COUNTRY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. CAZ059-042300- /O.CON.KLOX.WI.Y.0103.070504T2100Z-070505T0600Z/ ANTELOPE VALLEY- 959 AM PDT FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. WEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL PREVAIL THROUGH THE EVENING. AREAS OF BLOWING DUST AND SAND ARE LIKELY AND MAY REDUCED VISIBILITIES TO 2 MILES AS WELL. $$ FORWOOD
000 WWUS76 KLOX 042136 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 236 PM PDT FRI MAY 4 2007 ...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH MIDDAY SATURDAY... .A TROUGH OF LOW PRESSURE CENTERED OVER THE HIGH DESERT AND NEVADA WILL GRADUALLY SHIFT NORTHEAST AS HIGH PRESSURE UPSTREAM APPROACHES THROUGH SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. CAZ053-054-050345- /O.EXB.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 236 PM PDT FRI MAY 4 2007 ...WIND ADVISORY IN EFFECT UNTIL 12 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PDT SATURDAY. WEST AND NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH SHIFTING TO THE NORTH AFTER MIDNIGHT. STRONGEST WIND OVER THE EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 5 CORRIDOR NORTH OF THE CASTAIC JUNCTION. $$ CAZ059-050345- /O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T0600Z/ ANTELOPE VALLEY- 236 PM PDT FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. WEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL PREVAIL THROUGH THE EVENING. AREAS OF BLOWING DUST AND SAND ARE LIKELY AND MAY REDUCED VISIBILITIES TO 2 MILES AS WELL. $$ FORWOOD
000 WWUS76 KLOX 050010 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 510 PM PDT FRI MAY 4 2007 ...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH MIDDAY SATURDAY... .STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES... THE SANTA BARBARA COUNTY SOUTH COAST AND THE ANTELOPE VALLEY. THE STRONG WINDS SHOULD DIMINISH OVER THE ANTELOPE VALLEY LATER THIS EVENING...BUT CONTINUE ELSEWHERE INTO SATURDAY MORNING. CAZ052-050600- /O.EXA.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ SANTA BARBARA COUNTY MOUNTAINS- 510 PM PDT FRI MAY 4 2007 ...WIND ADVISORY IN EFFECT UNTIL 12 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PDT SATURDAY. NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED THROUGH SATURDAY MORNING. THE STRONGEST WINDS WILL BE THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-050600- /O.EXA.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ SANTA BARBARA COUNTY SOUTH COAST- 510 PM PDT FRI MAY 4 2007 ...WIND ADVISORY IN EFFECT UNTIL 12 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PDT SATURDAY. WEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH EARLY THIS EVENING. THE WINDS ARE FORECAST TO SHIFT MORE TO THE NORTHWEST AND NORTH DURING THE EVENING THEN CONTINUE THROUGH SATURDAY MORNING. THE STRONGEST WINDS TONIGHT AND SATURDAY MORNING WILL BE BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-050600- /O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 510 PM PDT FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY. WEST AND NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THROUGH THIS EVENING...THEN SHIFT MORE TO THE NORTH AFTER MIDNIGHT. STRONGEST WINDS WILL BE OVER THE EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 5 CORRIDOR NORTH OF THE CASTAIC JUNCTION. $$ CAZ059-050600- /O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T0600Z/ ANTELOPE VALLEY- 510 PM PDT FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. WEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL PREVAIL THROUGH THE EVENING. AREAS OF BLOWING DUST AND SAND ARE LIKELY AND MAY REDUCED VISIBILITIES TO 2 MILES AS WELL. $$ SIRARD
000 WWUS76 KLOX 050421 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 921 PM PDT FRI MAY 4 2007 ...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH MIDDAY SATURDAY... .STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES...AND THE SANTA BARBARA COUNTY SOUTH COAST OVERNIGHT THROUGH SATURDAY MORNING. THE STRONGEST WINDS WILL BE BELOW AND THROUGH PASSES AND CANYONS. CAZ059-050530- /O.CAN.KLOX.WI.Y.0103.000000T0000Z-070505T0600Z/ ANTELOPE VALLEY- 921 PM PDT FRI MAY 4 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS AND SHOULD REMAIN IN THE 20 TO 30 MPH RANGE OVERNIGHT. LOCAL GUSTS TO 40 MPH WILL STILL BE POSSIBLE AS WELL. $$ CAZ053-054-051100- /O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 921 PM PDT FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED THROUGH THIS EVENING...THEN SHIFT MORE TO THE NORTH AFTER MIDNIGHT. STRONGEST WINDS WILL BE OVER THE EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 5 CORRIDOR NORTH OF THE CASTAIC JUNCTION. $$ CAZ052-051100- /O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ SANTA BARBARA COUNTY MOUNTAINS- 921 PM PDT FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY. AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED THROUGH SATURDAY MORNING. THE STRONGEST WINDS WILL BE THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-051100- /O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ SANTA BARBARA COUNTY SOUTH COAST- 921 PM PDT FRI MAY 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH SATURDAY MORNING. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
000 WWUS76 KLOX 051002 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 302 AM PDT SAT MAY 5 2007 ...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH THIS MORNING... .STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING. THE STRONGEST WINDS WILL BE BELOW AND THROUGH PASSES AND CANYONS. CAZ039-052-051115- /O.CAN.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 302 AM PDT SAT MAY 5 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. ALTHOUGH THE ADVISORY IS NO LONGER IN EFFECT...LOCALY NORTHWEST TO NORTH WINDS 15 TO 25 MPH WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH THE MORNING HOURS. $$ CAZ053-054-051600- /O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 302 AM PDT SAT MAY 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS THE AREA THROUGH THIS MORNING. THE STRONGEST WINDS WILL BE OVER THE EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 5 CORRIDOR NORTH OF THE CASTAIC JUNCTION. $$ RAT
000 WWUS76 KLOX 051544 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 844 AM PDT SAT MAY 5 2007 ...GUSTY WINDS OVER AREAS OF SOUTHWEST CALIFORNIA THROUGH THIS MORNING... .STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THIS MORNING. THE STRONGEST WINDS WILL BE THROUGH AND BELOW PASSES AND CANYONS. WINDS WILL DIMINISH THIS AFTERNOON. CAZ053-054-051900- /O.CON.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 844 AM PDT SAT MAY 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS THE AREA THIS MORNING. THE STRONGEST WINDS WILL OCCUR OVER THE EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 5 CORRIDOR NORTH OF THE CASTAIC JUNCTION. $$ MEIER/FORWOOD
000 WWUS76 KLOX 051911 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1211 PM PDT SAT MAY 5 2007 CAZ053-054-052015- /O.EXP.KLOX.WI.Y.0103.000000T0000Z-070505T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1211 PM PDT SAT MAY 5 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WIND 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL PREVAIL OVER EXPOSED RIDGE TOPS AND THROUGH THE INTERSTATE 5 CORRIDOR THIS AFTERNOON. $$ FORWOOD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 4, 3:15 AM PDT, 18 minutes earlier.
Area forecast discussion, May 4, 3:15 AM PDT, 18 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 315 AM PDT FRI MAY 4 2007 .SHORT TERM (TODAY THROUGH SUNDAY)... LATEST SATELLITE/RADAR SHOWS BLOB-O-MOISTURE MOVING TOWARDS THE CENTRAL COAST EARLY THIS MORNING ASSOCIATED WITH WEAK FRONT EXPECTED TO MOVE ACROSS THE AREA. 00Z MODELS DID NOT INDICATE ANY GREAT RAIN CHANCES FOR THE AREA...SO WILL CONFINE SLIGHT CHANCE POPS TO SAN LUIS OBISPO/SANTA BARBARA COUNTIES THIS MORNING WITH DRY CONDITIONS EVERYWHERE THIS AFTERNOON. NORTHERLY FLOW BEHIND THE FRONT WILL PILE UP MOISTURE OVER THE NORTH-FACING SLOPES TONIGHT AND SATURDAY MORNING...SO HAVE INDICATED SLIGHT CHANCE POP FOR THE NORTH SLOPES OF ZONES 53/54. OTHERWISE...DRY CONDITIONS WILL BE EXPECTED THROUGH THE PERIOD. MAIN CONCERN IN SHORT TERM CONTINUES TO BE THE WINDS. NORTHERLY WINDS DID NOT STRENGTHEN AS EXPECTED ACROSS THE SOUTH COAST OF SANTA BARBARA COUNTY THIS MORNING...SO HAVE CANCELLED THE WIND ADVISORY FOR ZONES 39/52. HOWEVER...AS THE FRONT MOVES ACROSS THE AREA TODAY AND TONIGHT...GUSTY WINDS WILL CONTINUE ACROSS THE CWA. AT THIS TIME...IT APPEARS THAT WINDS ACROSS THE ANTELOPE VALLEY WILL REACH ADVISORY CRITERIA THIS AFTERNOON (PER MOS GUIDANCE) SO HAVE ISSUED WIND ADVISORY FOR ZONE 59 FOR THIS AFTERNOON AND EVENING. FOR THE MOUNTAINS...GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE TODAY AND TONIGHT. HOWEVER...NOT SURE HOW WIDESPREAD ADVISORY LEVEL WINDS MAY BE...SO HAVE DECIDED NOT TO ISSUE WIND ADVISORIES FOR THE MOUNTAINS AT THIS TIME. DAY SHIFT CAN MONITOR THAT SITUATION. BY SATURDAY NIGHT/SUNDAY...MODELS INDICATE FLOW TURNS TO THE NORTHEAST...WITH THE BEST CANYON WINDS EXPECTED ACROSS VENTURA AND LOS ANGELES COUNTIES WITH ADVISORY LEVEL WINDS POSSIBLE. AS FOR TEMPERATURES...WILL EXPECT A NOTICEABLE WARMING TREND THROUGH THE PERIOD. FOR TODAY...LOW LEVEL CONDITIONS ARE VERY SIMILAR TO THURSDAY...SO HAVE GONE A NEAR PERSISTENCE TEMP FORECAST FOR TODAY. ON SATURDAY...BOUNDARY LAYER SHOWS GOOD WARMING AS ONSHORE FLOW WEAKENS CONSIDERABLY. SO...WILL EXPECT WARMER TEMPS ALL AREAS WITH THE BEST WARMING ACROSS INLAND AREAS. ON SUNDAY...GRADIENTS TURN OFFSHORE (TO LEVELS NOT SEEN VERY OFTEN IN MAY PER TEMP STUDY DATA) AND BOUNDARY LAYER CONTINUES TO WARM. SO...MORE WARMING CAN BE EXPECTED WITH THE COASTAL PLAIN AND VALLEYS IN THE 80S TO LOWER 90S. .LONG TERM (MONDAY THROUGH THURSDAY)... FOR MONDAY AND TUESDAY...OFFSHORE CONDITIONS WILL CONTINUE WITH SOME GUSTY CANYON WINDS AND VERY WARM TEMPS. AT THIS TIME...IT APPEARS THAT MONDAY WILL BE THE WARMEST DAY. ON WEDNESDAY AND THURSDAY...ONSHORE FLOW IS FORECAST TO RETURN TO THE AREA WITH EVEN SOME MARINE LAYER CLOUDS/FOG FORMING BY WEDNESDAY NIGHT AND THURSDAY. WITH THE RETURN OF ONSHORE FLOW AND MARINE LAYER... TEMPS WILL TAKE A TUMBLE. && FIRE WEATHER... ON SUNDAY AND MONDAY...THE COMBINATION OF VERY WARM TEMPERATURES GUSTY OFFSHORE WINDS AND SUBSEQUENT LOW RELATIVE HUMIDITIES WILL HEIGHTEN FIRE WEATHER CONCERNS ACROSS THE AREA. GIVEN THIS PATTERN CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP ACROSS THE AREA. THE SITUATION WILL HAVE TO MONITORED CLOSELY THE NEXT DAY OR TWO. && .AVIATION...04/1030Z A WEAK FRONT WILL BRING SOME MVFR CIGS TO THE CENTRAL COAST BUT WILL WASH OUT AND PRODUCE NOTHING MORE THAN SOME MID LEVEL CLOUDS FOR L.A. AND VENTURA COUNTY AIRPORTS. AN ENHANCED SEABREEZE THIS AFTERNOON FOR COASTAL AIRPORTS AND STRONG WEST WINDS FOR THE DESERT SITES. A SUNDOWNER WILL CREATE WIND SHEAR AND TURBULENCE OVER AND AROUND KSBA TONIGHT. KLAX...SOME MID CLOUDS. A STRONGER THAN NORMAL SEABREEZE IN THE AFTERNOON. GOOD CONFIDENCE IN TAF TODAY. KBUR...SOME MID CLOUDS. SOME TURBULENCE AROUND THE AIRPORT THIS AFTERNOON...INCREASING DURING THE EVENING WITH A CHANCE OF WINDSHEAR. GOOD CONFIDENCE IN TAF TODAY. .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...THOMPSON AVIATION...RORKE WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 3, 2:55 PM PDT, 12 hours 38 minutes before
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
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:45 PM PDT | Fire Weather Watch | LOX | Los Angeles | 24 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.